MathSciNet Relay Station
MathSciNet bibliographic data
MR1243604 54A10 (54D30)
Porter, Jack R.; Stephenson, Robert M., Jr.; Woods, R. Grant Maximal feebly compact spaces. Topology Appl. 52 (1993), no. 3, 203–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement